Flucomb New Syrup

Flucomb New Syrup

Welcome to the information page for Flucomb New Syrup, brought to you by Indchemie Health Specialities Pvt Ltd. This product contains the active ingredient Chlorpheniramine Maleate (1mg/5ml) + Paracetamol (125mg/5ml) + Phenylephrine (5mg/5ml) + Sodium Citrate (60mg/5ml) + Menthol (1mg/5ml) and is indicated for Common cold,Treatment of Dry cough. Here, you can find crucial details, including its uses, pricing, and options to add it to your wishlist or compare it with similar medications.

Information about Flucomb New Syrup (Brand: Indchemie Health Specialities Pvt Ltd) - Uses: Common cold,Treatment of Dry cough

Wishlist Add to cart

  • MRP: ₹ 53
  • Packing: 60.0 ml in 1 bottle
  • Salt Combination: Chlorpheniramine Maleate (1mg/5ml) + Paracetamol (125mg/5ml) + Phenylephrine (5mg/5ml) + Sodium Citrate (60mg/5ml) + Menthol (1mg/5ml)
  • Brand: Indchemie Health Specialities Pvt Ltd
  • Uses: Common cold,Treatment of Dry cough

Description

  • Flucomb New Syrup is used in the treatment of common cold and cough associated with fever in children
  • It provides relief from pain and fever and helps treat cough and common cold symptoms like runny nose, stuffy nose, and sneezing
  • Flucomb New Syrup may be given to your child with or without food
  • Give it in a dose and duration as advised by the doctor
  • The dose and duration of the treatment will depend on your child’s condition and how they respond to the medicine
  • Continue to administer the medicine for as long as the doctor has recommended.
  • The most common side effects are nausea, vomiting, and headache
  • Most of these are temporary and usually resolve with time
  • Contact the doctor straight away if you are at all concerned about any of these side effects experienced by the child
  • This medicine can also cause sleepiness, so do not let your child do anything that requires mental focus until you know how this medicine affects them.
  • It is beneficial to have plenty of fluids while taking Flucomb New Syrup
  • Before giving the medicine to your child, let your doctor know if they have any kidney or liver diseases so that your doctor can prescribe a suitable dose for the child.

Cautions

Liver: SAFE IF PRESCRIBED: Flucomb New Syrup is probably safe to use in patients with liver disease. Limited data available suggests that dose adjustment of Flucomb New Syrup may not be needed in these patients. Please consult your doctor.
Kidney: UNSAFE: Flucomb New Syrup is probably unsafe to use in patients with kidney disease and should be avoided. Please consult your doctor.
Driving: UNSAFE: Flucomb New Syrup may decrease alertness, affect your vision or make you feel sleepy and dizzy. Do not drive if these symptoms occur.
Breast feeding: CONSULT YOUR DOCTOR: Information regarding the use of Flucomb New Syrup during breastfeeding is not available. Please consult your doctor.
Pregnency: UNSAFE: Flucomb New Syrup is highly unsafe to use during pregnancy. Seek your doctor's advice as studies on pregnant women and animals have shown significant harmful effects to the developing baby.
Alcohol: UNSAFE: It is unsafe to consume alcohol with Flucomb New Syrup.
Drug Action: N/A
Therapeutic class: RESPIRATORY
Habit Forming: No
Chemical Class: N/A

Uses

Uses of Flucomb New Syrup

  • In Common cold Flucomb New Syrup effectively relieves symptoms associated with common cold in children, such as fever, blocked nose, runny nose, watery eyes, sneezing, and congestion or stuffiness
  • It helps loosen thick mucus, making it easier to cough out
  • It also shrinks the blood vessels and provides rapid relief that lasts for several hours
  • These actions make breathing easier
  • Flucomb New Syrup usually starts working within a few minutes, and the effects can last up to several hours
  • In Treatment of Dry cough A dry cough, also known as non-productive cough, is a cough where no phlegm or mucus is produced
  • This is irritating, usually associated with a tickly throat and may be caused due to cold, flu, allergies or throat irritants
  • Flucomb New Syrup suppresses dry, hacking coughs
  • It will also relieve allergy symptoms like watery eyes, sneezing, runny nose or throat irritation
  • This medicine can provide a quick relief and the effects can last up to several hours.
Missed Doses
If you miss a dose of Flucomb New Syrup, take it as soon as possible. However, if it is almost time for your next dose, skip the missed dose and go back to your regular schedule. Do not double the dose.

FAQs

Frequestly asked Questions

Side Effects

Common and Known Side effects of Flucomb New Syrup
  • Palpitations
  • Tachycardia
  • Dizziness
  • Fear
  • Restlessness
  • Weakness
  • Discomfort when urinating
  • Insomnia (difficulty in sleeping)
  • Nausea
  • Convulsion
  • Anxiety
  • Tremors
  • Headache
  • Hallucination

Reviews

Add your review




Alternate Medicines


Enosent Plus Syrup

MRP: ₹ 39

Packing: 60.0 ml in 1 bottle

Salts: Chlorpheniramine Maleate (1mg/5ml) + Paracetamol (125mg/5ml) + Phenylephrine (5mg/5ml) + Sodium Citrate (60mg/5ml) + Menthol (1mg/5ml)

Brand: Pardys Healthcare

Sinarest PD Syrup

MRP: ₹ 67.39

Packing: 60.0 ml in 1 bottle

Salts: Chlorpheniramine Maleate (1mg/5ml) + Paracetamol (125mg/5ml) + Phenylephrine (5mg/5ml) + Sodium Citrate (60mg/5ml) + Menthol (1mg/5ml)

Brand: Centaur Pharmaceuticals Pvt Ltd

Norcold Syrup

MRP: ₹ 42.5

Packing: 60.0 ml in 1 bottle

Salts: Chlorpheniramine Maleate (1mg/5ml) + Paracetamol (125mg/5ml) + Phenylephrine (5mg/5ml) + Sodium Citrate (60mg/5ml) + Menthol (1mg/5ml)

Brand: Welisynth Pharmaceuticals

Cycold Syrup

MRP: ₹ 35

Packing: 60.0 ml in 1 bottle

Salts: Chlorpheniramine Maleate (1mg/5ml) + Paracetamol (125mg/5ml) + Phenylephrine (5mg/5ml) + Sodium Citrate (60mg/5ml) + Menthol (1mg/5ml)

Brand: Citizen Laboratories Pvt Ltd

Ofcold P Syrup

MRP: ₹ 49

Packing: 60.0 ml in 1 bottle

Salts: Chlorpheniramine Maleate (1mg/5ml) + Paracetamol (125mg/5ml) + Phenylephrine (5mg/5ml) + Sodium Citrate (60mg/5ml) + Menthol (1mg/5ml)

Brand: Therapia Sanjeevani

Defrost Syrup

MRP: ₹ 35

Packing: 60.0 ml in 1 bottle

Salts: Chlorpheniramine Maleate (1mg/5ml) + Paracetamol (125mg/5ml) + Phenylephrine (5mg/5ml) + Sodium Citrate (60mg/5ml) + Menthol (1mg/5ml)

Brand: Glorious Biotech

Gracimol Plus Syrup

MRP: ₹ 80

Packing: 60.0 ml in 1 bottle

Salts: Chlorpheniramine Maleate (1mg/5ml) + Paracetamol (125mg/5ml) + Phenylephrine (5mg/5ml) + Sodium Citrate (60mg/5ml) + Menthol (1mg/5ml)

Brand: Gracious Pharmaceuticals

Coldmox Oral Suspension

MRP: ₹ 54

Packing: 60.0 ml in 1 bottle

Salts: Chlorpheniramine Maleate (1mg/5ml) + Paracetamol (125mg/5ml) + Phenylephrine (5mg/5ml) + Sodium Citrate (60mg/5ml) + Menthol (1mg/5ml)

Brand: Medinix Pharmaceutical Pvt Ltd

Babyrid-P Oral Suspension

MRP: ₹ 68.95

Packing: 60.0 ml in 1 bottle

Salts: Chlorpheniramine Maleate (1mg/5ml) + Paracetamol (125mg/5ml) + Phenylephrine (5mg/5ml) + Sodium Citrate (60mg/5ml) + Menthol (1mg/5ml)

Brand: Nourier Lab

Kricold Oral Suspension

MRP: ₹ N/A

Salts: Chlorpheniramine Maleate (1mg/5ml) + Paracetamol (125mg/5ml) + Phenylephrine (5mg/5ml) + Sodium Citrate (60mg/5ml) + Menthol (1mg/5ml)

Brand: Krishgir Pharmaceuticals Pvt Ltd